Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 22, 2012, 7:44 PM EDT for 4 counties in Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2012, 7:44 PM EDT (23:44 UTC)
- Expired
- May 22, 2012, 8:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
Counties Barrow County, GA, Gwinnett County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 111 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WWUS82 KFFC 222344
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT TUE MAY 22 2012
GAZ025-034-035-037-046-047-230015-
744 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALTON...
ROCKDALE...OCONEE...BARROW...GWINNETT AND JACKSON COUNTIES UNTIL 815
PM EDT...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COUNTY LINE...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALTON...ROCKDALE...OCONEE...BARROW...GWINNETT AND JACKSON
COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE WINDSOR...BOLD SPRINGS...BETWEEN...CHATEAU ELAN...
COUNTY LINE...THOMPSONS MILL...CARL...AUBURN...HARBIN...HOG
MOUNTAIN...LAWRENCEVILLE...GRAYSON...DACULA...HOSCHTON AND BRASELTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3407 8338 3405 8339 3404 8336 3399 8347
3400 8350 3397 8353 3393 8351 3393 8342
3389 8338 3374 8343 3374 8345 3382 8350
3360 8368 3377 8396 3378 8405 3390 8419
3418 8372
TIME...MOT...LOC 2344Z 287DEG 20KT 3403 8375
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 22, 3:07 PM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, May 22, 3:07 PM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 PM EDT TUE MAY 22 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST MSAS ANALYSIS SHOWS SURFACE TROUGH STRETCHING FROM THE CAROLINAS THROUGH EAST CENTRAL GEORGIA. WITHIN THIS TROUGH...DEWPOINTS HAVE MIXED NICELY WITH LOWER TO MID 50S VALUES ALLOWING FOR SUPPRESSED CONVECTIVE INITIATION. SURFACE MOISTURE IS MORE PLENTIFUL OVER NORTHWEST ZONES WHERE ISOLATED TO SCATTERED ACTIVITY IS MOVING INTO THE AREA AT THIS HOUR. MOST SIGNIFICANT FEATURE OF THE SHORT TERM IS UPPER LOW MOVING THROUGH CENTRAL ALABAMA AS EVIDENCED BY WATER VAPOR IMAGERY. IT ALSO SHOWS A SIGNIFICANT AMOUNT OF DRY AIR MOVING INTO THE AREA AND WILL PLAY A LARGE ROLE ON CONVECTION THIS AFTERNOON. TO GO ALONG WITH THIS DRY AIR IS A COLD POOL WITH TEMPS AROUND -16C AT 500 MB ALLOWING FOR INCREASED MID LEVEL LAPSE RATES LATER THIS AFTERNOON. IT APPEARS EASTERN PORTIONS OF THE FORECAST AREA ARE MOST LIKELY TO SEE THE INFLUENCES OF RESIDUAL MID LEVEL MOISTURE AND APPROACHING COLD POOL. WILL CONTINUE THE MENTION OF LIKELY POPS FOR EASTERN ZONES THROUGH THIS EVENING AS WELL AS THE ADVERTISEMENT OF SCT SEVERE. MAY BE DIFFICULT TO GET ROBUST ACTIVITY GOING BUT ONCE IT GOES...FEEL LIKE SEVERE HAIL WILL NOT BE DIFFICULT TO COME BY. UPPER LOW WILL HAVE LARGELY SHIFTED EAST OF THE AREA BY WED BUT SECONDARY LOBE WILL ROTATE THROUGH NORTH ALABAMA AND GEORGIA LATE IN THE DAY. EXPECTING MOISTURE TO ONLY BE SUFFICIENT TO SUPPORT CONVECTION OVER EXTREME NORTH GEORGIA AND WILL CARRY LOW END SCATTERED POPS THERE. ALTHOUGH NOT AS COLD AS TODAY...TEMPS ALOFT WILL STILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS WITH LARGE HAIL. DEESE .LONG TERM /THURSDAY THROUGH TUESDAY/... ONLY MINOR ADJUSTMENTS TO THE PREVIOUS LONG TERM FORECAST TO INCLUDE POPS INTO THE EVENING HOURS ON THURSDAY AS OROGRAPHICALLY INDUCED THUNDERSTORMS MAY LAST PAST 00Z. IN ADDITION...MADE SLIGHT CHANGES TO THE MAX TEMPS IN THE LONG TERM AT RMG TO BRING THE HIGH TEMP DOWN A DEGREE OR TWO. OVERALL...PREVIOUS FORECAST AND DISCUSSION STILL HOLDS. 11 /ISSUED 417 AM EDT TUE MAY 22 2012/ LONG TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH MAIN INFLUENCING SYNOPTIC FEATURES. AS A CLOSED UPPER LEVEL LOW OVER THE EAST CENTRAL CONUS DAMPENS OUT AND EJECTS NORTHEASTWARD BY THURSDAY... A STRONG UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE EASTERN HALF OF THE COUNTRY AND PERSIST INTO MONDAY. THE GFS HAS A BIT STRONGER RIDGING AND FARTHER EASTWARD SETUP THAN THE ECMWF... NONETHELESS A RATHER WARM AND STAGNANT PATTERN LOOKS TO BE THE RULE THROUGH THE HOLIDAY WEEKEND. CANNOT RULE OUT ISOLATED CONVECTIVE DEVELOPMENT IN THE HIGHER ELEVATIONS OF THE NORTH FOR MOST AFTERNOON AND EVENING PERIODS DUE TO WEAK SOUTHERLY FLOW AND OROGRAPHIC ENHANCEMENT. WHILE HAVE ONLY SLIGHT CHANCE POPS FOR MOSTLY THE NORTHERN PORTION... THE BEST CHANCE FOR PRECIP WILL BE NEAR THE END OF THE FORECAST PERIOD AS THE RIDGE FINALLY BEGINS TO BREAK DOWN. FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO MADE ONLY MINOR TWEAKS. ABOVE NORMAL TEMPS SHOULD PERSIST THROUGH THE FORECAST PERIOD WITH THE WARMEST DAYS BEING FRIDAY THROUGH SUNDAY AS MANY AREAS ARE PROGGED TO REACH HIGHS IN THE LOW 90S. BAKER && AVIATION... 18Z UPDATE... INITIAL TSRA DEVELOPMENT LOOKS TO BE TAKING PLACE EAST OF THE ATL TERMINALS BUT SHOULD AFFECT AHN BY LATER THIS AFTERNOON. COLD POOL ALOFT COMING ACROSS HOWEVER REQUIRES A SHORT TERM TEMPO FOR ALL TAF SITES. DRY AIR AT THE MID LEVELS LOOKS TO RESULT IN POTENTIAL FOR STRONG GUSTS IN TSRA DEVELOPMENT AND HAVE INCLUDED THESE IN TEMPO AS WELL. UPPER LOW SHIFTS EAST ON WED AND EXPECT TSRA POTENTIAL TO BE CONFINED TO EXTREME NORTH GEORGIA AND OUTSIDE OF THE TERMINALS. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON CONVECTION...HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 87 62 87 / 20 20 20 20 ATLANTA 60 84 65 88 / 20 10 10 5 BLAIRSVILLE 53 80 54 82 / 30 20 20 20 CARTERSVILLE 51 84 57 87 / 20 10 10 10 COLUMBUS 61 88 66 90 / 20 10 10 5 GAINESVILLE 58 83 63 82 / 20 20 20 20 MACON 58 90 62 91 / 20 20 10 5 ROME 52 87 55 89 / 20 10 20 20 PEACHTREE CITY 52 84 57 87 / 20 10 10 5 VIDALIA 66 89 70 94 / 20 20 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....11/BAKER AVIATION...DEESE
Hazardous weather outlook, May 22, 7:44 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 744 PM EDT TUE MAY 22 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-232345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 744 PM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. .SYNOPSIS... AN UPPER LEVEL LOW IN ASSOCIATION WITH A MOIST AND UNSTABLE AIRMASS WILL ALLOW FOR THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE OCCASIONAL LIGHTNING...HAIL TO THE SIZE OF NICKELS AND STRONG WINDS TO 45 MPH. THE BEST CHANCE FOR THUNDERSTORMS WILL BE FROM 8 PM TO 10 PM. .DISCUSSION... THE COMBINATION OF THE UPPER LEVEL LOW WITH FORECAST CAPE VALUES OF NEAR 1500 J/KG AND WEAK VERTICAL WIND SHEAR WILL LEAD TO THE DEVELOPMENT OF ISOLATED THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 22, 4:27 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT TUE MAY 22 2012
GAZ001>007-014-222100-
427 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...WALKER...MURRAY...CATOOSA...DADE...DAWSON...FANNIN AND
GILMER COUNTIES UNTIL 500 PM EDT...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MILL CREEK...MOVING SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY...CATOOSA...DADE...DAWSON...FANNIN
AND GILMER COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE MILL CREEK...DALTON...ROCKY FACE...DAWNVILLE...
TUNNEL HILL...VARNELL...WOOD STATION...BEAUMONT...RINGGOLD...
VILLANOW...SUTTLES MILL...NAOMI...ROCK SPRING...NOBLE AND ETON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3498 8421 3452 8429 3453 8434 3457 8435
3455 8465 3458 8465 3460 8472 3463 8473
3461 8486 3464 8491 3462 8506 3459 8506
3460 8552 3498 8561
TIME...MOT...LOC 2027Z 320DEG 12KT 3472 8500Special weather statement, May 22, 4:58 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT TUE MAY 22 2012
GAZ001>005-007-011>014-019-222130-
458 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...WALKER...PICKENS...MURRAY...CATOOSA...CHATTOOGA...DADE...
DAWSON...FLOYD...GILMER AND GORDON COUNTIES UNTIL 530 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CEDAR GROVE TO ELLIJAY...MOVING NORTHEAST
AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...PICKENS...MURRAY...CATOOSA...CHATTOOGA...
DADE...DAWSON...FLOYD...GILMER AND GORDON COUNTIES THROUGH 530 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR
GROVE...SEQUOYAH LAKE...TALKING ROCK...BLAINE...OOSTANAULA...
CALHOUN...RANGER...OAKMAN...REDBUD...AUDUBON...NICKELSVILLE...
RESACA...SUGAR VALLEY...EVERETT SPRINGS AND LAKE MARVIN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3497 8462 3485 8462 3485 8442 3484 8439
3484 8438 3482 8433 3477 8429 3447 8431
3442 8490 3441 8550 3498 8557
TIME...MOT...LOC 2058Z 224DEG 14KT 3471 8536 3469 8490
3474 8447Special weather statement, May 22, 5:43 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT TUE MAY 22 2012
GAZ011>014-019>022-222215-
543 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS...
BARTOW...CHATTOOGA...CHEROKEE...DAWSON...FLOYD...FORSYTH AND GORDON
COUNTIES UNTIL 615 PM EDT...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SUMMERVILLE TO SILVER CITY...MOVING
NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...BARTOW...CHATTOOGA...CHEROKEE...DAWSON...FLOYD...
FORSYTH AND GORDON COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE HIGHTOWER...COAL MOUNTAIN...MATT...
SILVER CITY...BALL GROUND...WALESKA...LAKE ARROWHEAD...SALACOA
VALLEY...REAVIS MOUNTAIN...HOLLIS LATHEM RESERVOIR...NELSON...PINE
LOG...FUNKHOUSER...FOLSOM AND ADAIRSVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3459 8549 3449 8414 3446 8409 3442 8399
3441 8398 3424 8406 3429 8478 3430 8547
TIME...MOT...LOC 2144Z 222DEG 9KT 3450 8536 3444 8467
3438 8415Local storm report, May 22, 6:49 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM LIGHTNING 1 S HOLLY SPRINGS 34.16N 84.50W
05/22/2012 CHEROKEE GA EMERGENCY MNGR
A HOUSE WAS STRUCK BY LIGHTNING 1 MILE SOUTH OF HOLLY
SPRINGS.
&&
AGIBBSSpecial weather statement, May 22, 6:59 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT TUE MAY 22 2012
GAZ021-022-031>035-037-222330-
659 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PAULDING...
OCONEE...BARROW...CHEROKEE...COBB...FORSYTH...GWINNETT AND FULTON
COUNTIES UNTIL 730 PM EDT...
AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALPHARETTA...MOVING SOUTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...OCONEE...BARROW...CHEROKEE...COBB...FORSYTH...
GWINNETT AND FULTON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE MOUNTAIN PARK...JOHNS CREEK...
MILTON...SANDY SPRINGS...ROSWELL...ALPHARETTA...MOUNT BETHEL...SWEAT
MOUNTAIN...BROOKWOOD...BUFORD DAM-LAKE LANIER PARKS...NORCROSS...
MECHANICSVILLE...DULUTH...BERKELEY LAKE AND SUWANEE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3408 8466 3414 8466 3417 8414 3413 8396
3395 8352 3391 8377 3393 8380 3389 8384
3385 8412 3387 8420 3396 8428 3397 8435
3390 8435 3399 8473 3408 8476
TIME...MOT...LOC 2259Z 301DEG 30KT 3403 8422Special weather statement, May 22, 7:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT TUE MAY 22 2012
GAZ025-034-035-037-046-047-230015-
744 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALTON...
ROCKDALE...OCONEE...BARROW...GWINNETT AND JACKSON COUNTIES UNTIL 815
PM EDT...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COUNTY LINE...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALTON...ROCKDALE...OCONEE...BARROW...GWINNETT AND JACKSON
COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE WINDSOR...BOLD SPRINGS...BETWEEN...CHATEAU ELAN...
COUNTY LINE...THOMPSONS MILL...CARL...AUBURN...HARBIN...HOG
MOUNTAIN...LAWRENCEVILLE...GRAYSON...DACULA...HOSCHTON AND BRASELTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3407 8338 3405 8339 3404 8336 3399 8347
3400 8350 3397 8353 3393 8351 3393 8342
3389 8338 3374 8343 3374 8345 3382 8350
3360 8368 3377 8396 3378 8405 3390 8419
3418 8372
TIME...MOT...LOC 2344Z 287DEG 20KT 3403 8375The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 44 min |
| May 21, 8:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| May 21, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 50 min |
| May 21, 8:14 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| May 21, 8:47 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe | 28 min |
| May 22, 2:21 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| May 22, 2:23 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 37 min |
| May 22, 2:29 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 31 min |
| May 22, 2:34 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| May 22, 2:35 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 25 min |
| May 22, 2:40 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 20 min |
| May 22, 2:42 PM EDT | Special Weather Statement | FFC | Banks, Hall | 33 min |
| May 22, 2:52 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 38 min |
| May 22, 2:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 36 min |
| May 22, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 33 min |
| May 22, 2:58 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 32 min |
| May 22, 3:27 PM EDT | Special Weather Statement | FFC | Emanuel | 18 min |
| May 22, 3:30 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| May 22, 3:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gilmer, Lumpkin, Pickens | 32 min |
| May 22, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 37 min |
| May 22, 4:27 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Gilmer, Murray, Walker and 1 more | 33 min |
| May 22, 4:58 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Gilmer, Gordon, Murray and 3 more | 32 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Chattooga, Dawson, Gordon, Pickens | 32 min |
| May 22, 6:59 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 31 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.